MathSciNet Relay Station
MathSciNet bibliographic data
MR178516 (31 #2773) 60.69
Lewis, T.; Govier, L. J. Some properties of counts of events for certain types of point process. J. Roy. Statist. Soc. Ser. B 26 1964 325–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement